A Numerical Investigation on Burgers Equation by MOL-GPS Method


Hashemi M. S. , Inc M., Karatas E., Akgul A.

JOURNAL OF ADVANCED PHYSICS, vol.6, no.3, pp.413-417, 2017 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 6 Issue: 3
  • Publication Date: 2017
  • Doi Number: 10.1166/jap.2017.1357
  • Title of Journal : JOURNAL OF ADVANCED PHYSICS
  • Page Numbers: pp.413-417

Abstract

Group preserving scheme for calculating the numerical solutions of the Burgers equation with appropriate boundary and initial conditions is given in this work. Approximate solutions are demonstrated by tables and figures. Numerical results present the efficiency and power of this technique.